MathSciNet Relay Station
MathSciNet bibliographic data
MR1914002 53D55 (17B40 22E15 22E30)
Andler, Martin; Dvorsky, Alexander; Sahi, Siddhartha Kontsevich quantization and invariant distributions on Lie groups. Ann. Sci. École Norm. Sup. (4) 35 (2002), no. 3, 371–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement